×
验证码:
换一张
Forgotten Password?
Stay signed in
China Science and Technology Network Pass Registration
×
China Science and Technology Network Pass Registration
Log In
Chinese
|
English
中国科学院数学与系统科学研究院机构知识库
KMS Of Academy of mathematics and systems sciences, CAS
Log In
Register
ALL
ORCID
Title
Creator
Date Issued
Subject Area
Keyword
Document Type
Source Publication
Date Accessioned
Indexed By
Publisher
Funding Project
MOST Discipline Catalogue
Study Hall
Image search
Paste the image URL
Home
Collections
Authors
DocType
Subjects
K-Map
News
Search in the results
Collection
Institue o... [4]
Authors
Cui Junzhi [4]
Document Type
Journal ar... [5]
Date Issued
2019 [1]
2017 [1]
2016 [1]
2015 [2]
Language
英语 [5]
Source Publication
APPLIED MA... [1]
CHINESE PH... [1]
COMMUNICAT... [1]
JOURNAL OF... [1]
chinesephy... [1]
Funding Project
National B... [2]
National N... [2]
State Key ... [2]
Center for... [1]
Center for... [1]
China Post... [1]
More...
Indexed By
SCI [1]
Funding Organization
×
Knowledge Map
CSpace
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
QQ
Weibo
Feedback
Browse/Search Results:
1-5 of 5
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
Journal Impact Factor Ascending
Journal Impact Factor Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Second-Order Asymptotic Analysis and Computations of Axially and Spherically Symmetric Piezoelectric Problems for Composite Structures
期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 689-731
Authors:
Ma, Qiang
;
Wang, Hao
;
Yang, Zhiqiang
;
Li, Zhihui
;
Cui, Junzhi
Favorite
  |  
View/Download:105/0
  |  
Submit date:2020/05/24
Axially and spherically symmetric piezoelectricity
Periodic composite materials
Multi-scale expansion homogenization method
Second-order asymptotic approximation
Finite element simulation
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures
期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:
Dong, Hao
;
Nie, Yufeng
;
Cui, Junzhi
;
Wu, Yatao
;
Yang, Zihao
Favorite
  |  
View/Download:82/0
  |  
Submit date:2018/07/30
Multiscale asymptotic analysis
Damped wave equations
Quasi-periodic structure
Second-order two-scale numerical method
Newmark scheme
Finite Element Algorithm for Dynamic Thermoelasticity Coupling Problems and Application to Transient Response of Structure with Strong Aerothermodynamic Environment
期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 20, 期号: 3, 页码: 773-810
Authors:
Li, Zhihui
;
Ma, Qiang
;
Cui, Junzhi
Favorite
  |  
View/Download:126/0
  |  
Submit date:2018/07/30
Dynamic thermoelasticity
finite element algorithm
Newmark method
Crank-Nicolson scheme
fluid-structure interaction
structural deformation
Second-order two-scale analysis and numerical algorithms for the hyperbolic-parabolic equations with rapidly oscillating coefficients
期刊论文
CHINESE PHYSICS B, 2015, 卷号: 24, 期号: 9, 页码: 14
Authors:
Dong Hao
;
Nie Yu-Feng
;
Cui Jun-Zhi
;
Wu Ya-Tao
Favorite
  |  
View/Download:67/0
  |  
Submit date:2018/07/30
hyperbolic-parabolic equations
rapidly oscillating coefficients
second-order two-scale numerical method
Newmark scheme
secondordertwoscaleanalysisandnumericalalgorithmsforthehyperbolicparabolicequationswithrapidlyoscillatingcoefficients
期刊论文
chinesephysicsb, 2015, 卷号: 24, 期号: 9
Authors:
Dong Hao
;
Nie Yufeng
;
Cui Junzhi
;
Wu Yatao
Favorite
  |  
View/Download:70/0
  |  
Submit date:2020/01/10